# SDR DALA2025052704077

- Difficulty date: May 21, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,109 hours, 28,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0978726) CORROSION ON LH ZEE CHANNEL SIDEPLATE AT FLOOR STRUCTURE BTW STA 727-847 AND LBL 21 AT AFT CARGO COMPARTMENT. ZEE CHANNEL SIDEPLATE (LH) BTW STA 727-847 LBL 21 AT AFT CARGO COMPARTMENT, WAS REPLACED PER B737-800 SRM 51-40-02-0G.
